On long-time behaviour of the positive solutions of nonhomogeneous non-Newtonian equation

Novruzov E.

APPLICABLE ANALYSIS, vol.90, no.7, pp.1159-1168, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 7
  • Publication Date: 2011
  • Doi Number: 10.1080/00036811.2010.524153
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1159-1168
  • Hacettepe University Affiliated: Yes


The subject of this investigation is the qualitative properties of positive solutions of the following nonhomogeneous equation [image omitted] or, after the change v = u sigma, [image omitted] of equation [image omitted] in unbounded domain R+ x RN, where the term g(s) is supposed to satisfy just a lower polynomial growth condition and g'(s) -l1. The existence of the [image omitted] - global attractor for the equation (1') is proved.